RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 6, Pages 1294–1297 (Mi dan8156)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On an analogue of Hörmander's theorem for domains different from $R^n$

N. K. Karapetyants

Rostov State University, Rostov-on-Don

Full text: PDF file (558 kB)

Bibliographic databases:
UDC: 517.948.32
Presented: С. М. Никольский
Received: 18.12.1985

Citation: N. K. Karapetyants, “On an analogue of Hörmander's theorem for domains different from $R^n$”, Dokl. Akad. Nauk SSSR, 293:6 (1987), 1294–1297

Citation in format AMSBIB
\Bibitem{Kar87}
\by N.~K.~Karapetyants
\paper On an analogue of H\"ormander's theorem for domains different from $R^n$
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 6
\pages 1294--1297
\mathnet{http://mi.mathnet.ru/dan8156}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0891554}
\zmath{https://zbmath.org/?q=an:0642.47022}


Linking options:
  • http://mi.mathnet.ru/eng/dan8156
  • http://mi.mathnet.ru/eng/dan/v293/i6/p1294

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. G. Avsyankin, F. G. Peretyat'kin, “On boundedness and compactness of multidimensional integral operators with homogeneous kernels”, Russian Math. (Iz. VUZ), 57:11 (2013), 57–60  mathnet  crossref
    2. O. G. Avsyankin, “On the Compactness of Convolution-Type Operators in Morrey Spaces”, Math. Notes, 102:4 (2017), 437–443  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:25
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019